The smallest ramsey numbers

Rita Csákány, Janos Komlos

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We estimate the minimum possible Ramsey numbers for graphs of given order.

Original languageEnglish (US)
Pages (from-to)193-199
Number of pages7
JournalDiscrete Mathematics
Volume199
Issue number1-3
DOIs
StatePublished - Mar 28 1999

Fingerprint

Ramsey number
Graph in graph theory
Estimate

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this

Csákány, Rita ; Komlos, Janos. / The smallest ramsey numbers. In: Discrete Mathematics. 1999 ; Vol. 199, No. 1-3. pp. 193-199.
@article{1fe39f1ad5c241d884e20d7d8372be22,
title = "The smallest ramsey numbers",
abstract = "We estimate the minimum possible Ramsey numbers for graphs of given order.",
author = "Rita Cs{\'a}k{\'a}ny and Janos Komlos",
year = "1999",
month = "3",
day = "28",
doi = "https://doi.org/10.1016/S0012-365X(98)00300-8",
language = "English (US)",
volume = "199",
pages = "193--199",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

The smallest ramsey numbers. / Csákány, Rita; Komlos, Janos.

In: Discrete Mathematics, Vol. 199, No. 1-3, 28.03.1999, p. 193-199.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The smallest ramsey numbers

AU - Csákány, Rita

AU - Komlos, Janos

PY - 1999/3/28

Y1 - 1999/3/28

N2 - We estimate the minimum possible Ramsey numbers for graphs of given order.

AB - We estimate the minimum possible Ramsey numbers for graphs of given order.

UR - http://www.scopus.com/inward/record.url?scp=0042207113&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042207113&partnerID=8YFLogxK

U2 - https://doi.org/10.1016/S0012-365X(98)00300-8

DO - https://doi.org/10.1016/S0012-365X(98)00300-8

M3 - Article

VL - 199

SP - 193

EP - 199

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -